MAUDE Adverse Event Report: KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was initially reported that the "laser fibre went through during procedure in the theatre.Leak.Faulty angulation".No negative impact in state of health reported.On july 9, 2024 we were informed that the procedure was aborted because of the reported malfunction.Consequently, the surgery was rescheduled.Since the surgery was aborted, the case is deemed as reportable.

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key19795229
Report Number2020550-2024-00223
Device Sequence Number17941841
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public4048551344408
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/18/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer07/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown